On Riemann integrability and almost periodic functions
Compositio Mathematica, Tome 12 (1954-1956), pp. 271-283
Cet article a éte moissonné depuis la source Numdam
@article{CM_1954-1956__12__271_0,
author = {Doss, Raouf},
title = {On {Riemann} integrability and almost periodic functions},
journal = {Compositio Mathematica},
pages = {271--283},
year = {1954-1956},
publisher = {Kraus Reprint},
volume = {12},
mrnumber = {77585},
zbl = {0071.29701},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1954-1956__12__271_0/}
}
Doss, Raouf. On Riemann integrability and almost periodic functions. Compositio Mathematica, Tome 12 (1954-1956), pp. 271-283. http://geodesic.mathdoc.fr/item/CM_1954-1956__12__271_0/